# SDR CHQA200900228

- Difficulty date: October 24, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 20,903 hours, 16,938 cycles
- Engine: Allsn AE3007A
- Engine time: 18,827 hours, 15,732 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE FLIGHT CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS WHEN SELECTING THE FLAPS.  THE FLAPS WERE STUCK AT 4 DEGREES.  THE APPROACH WAS ABORTED AND THE APPROPRIATE CHECK LISTS WERE FOLLOWED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT ON THE GROUND AND RESET THE FLAP SYSTEM.  AN OPS CHECK WAS THEN PERFORMED PER AMM REFERENCE 27-51-00 WITH NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR FURTHER SERVICE.
